# SDR DALA2018031601842

- Difficulty date: March 16, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 93,097 hours, 13,568 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FLAP LOWER FLAP UPPER SURFACE FOUND DENT AT IFS 130. REPAIRED PER SRM 57-53-01 AND 51-70-10.
